# SDR DALA2023092607921

- Difficulty date: September 20, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50035
- Aircraft time: 11,307 hours, 5,303 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8116 MISC/DE - AT TOP OF DECENT FL310, CREW RECEIVED LEFT BLEED FAIL, AT FL150, CREW RECEIVED LEFT WING ANT-ICE FAIL IN ICING CONDITIONS. AND AT FL100 AIRCRAFT WAS STRUCK BY LIGHTNING. EMERGENCY WAS DECLARED. CORRECTIVE ACTION: T/S PER FAULT CODE 3611F0003. PERFORMED OPERATIONAL CHECK OF LT HPV. (LP# 4385914)
